logo AFST
Complex a priori bounds revisited
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 12 (2003) no. 4, pp. 533-547.
@article{AFST_2003_6_12_4_533_0,
     author = {Yampolsky, Michael},
     title = {Complex a priori bounds revisited},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 12},
     number = {4},
     year = {2003},
     pages = {533-547},
     doi = {10.5802/afst.1061},
     mrnumber = {2060599},
     zbl = {1070.37029},
     language = {en},
     url = {afst.centre-mersenne.org/item/AFST_2003_6_12_4_533_0/}
}
Michael Yampolsky. Complex a priori bounds revisited. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 12 (2003) no. 4, pp. 533-547. doi : 10.5802/afst.1061. https://afst.centre-mersenne.org/item/AFST_2003_6_12_4_533_0/

[GS] Graczyk J. , Swiatek G., Polynomial-like property for real quadratic polynomials, Topology Proc. 21, p. 33-112 (1996). | MR 1489190 | Zbl 1019.37021

[Ep] Epstein A. , Towers of finite type complex analytic maps , PhD Thesis, CUNY, (1993).

[EKT] Epstein A., Keen L., Tresser C., The set of maps F a,b : x ↦ x + a + b/2π sin(2πx) with any given rotation interval is contractible , Commun. Math. Phys. 173, p. 313-333 (1995). | MR 1355627 | Zbl 0839.58021

[EY] Epstein A. , Yampolsky M., The universal parabolic map, Erg. Theory and Dynam. Systems, to appear.

[Hin] Hinkle B. , Parabolic limits of renormalization, Ergodic Theory Dynam. Systems 20, no. 1, p. 173-229 (2000). | MR 1747025 | Zbl 0982.37041

[LvS] Levin G. , Van Strien S., Local connectivity of the Julia set of real polynomials, Ann. of Math. (2) 147, no. 3, p. 471-541 (1998). | MR 1637647 | Zbl 0941.37031

[Lyu3] Lyubich M. , Combinatorics, geometry and attractors of quasi-quadratic maps, Ann. of Math. (2) 140, no. 2, p. 347-404 (1994). | MR 1298717 | Zbl 0821.58014

[Lyu4] Lyubich M., Dynamics of quadratic polynomials, I-II, Acta Math., v. 178, p. 185-297 (1997). | MR 1459261 | Zbl 0908.58053

[Lyu5] Lyubich M., Feigenbaum-Coullet-Tresser Universality and Milnor's Hairiness Conjecture, Ann. of Math. (2) 149, no. 2, p. 319-420 (1999). | | MR 1689333 | Zbl 0945.37012

[Lyu6] Lyubich M., Almost every real quadratic map is either regular or stochastic, Annals of Math. 156, no. 1, p. 1-78 (2002). | MR 1935840 | Zbl 01850538

[LY] Lyubich M. and Yampolsky M., Dynamics of quadratic polynomials: complex bounds for real maps, Ann. Inst. Fourier 47, 4, p. 1219-1255 (1997 ). | Numdam | MR 1488251 | Zbl 0881.58053

[McM1] Mcmullen C., Complex dynamics and renormalization , Annals of Math. Studies, v. 135, Princeton Univ. Press, (1994). | MR 1312365 | Zbl 0822.30002

[McM2] Mcmullen C., Renormalization and 3-manifolds which fiber over the circle, Annals of Math. Studies, Princeton University Press, (1996). | MR 1401347 | Zbl 0860.58002

[MvS] De Melo W. & Van Strien S., One dimensional dynamics , Springer-Verlag, (1993 ). | Zbl 0791.58003

[Sh] Shishikura M., The Hausdorff dimension of the boundary of the Mandelbrot set and Julia sets, Ann. of Math. (2) 147, no. 2, p. 225-267 (1998). | MR 1626737 | Zbl 0922.58047

[Sul1] Sullivan D., Quasiconformal homeomorphisms and dynamics, topology and geometry, Proc. ICM-86, Berkeley, v. II, p. 1216-1228. | MR 934326 | Zbl 0698.58030

[Sul2] Sullivan D., Bounds, quadratic differentials, and renormalization conjectures, AMS Centennial Publications. 2: Mathematics into Twenty-first Century (1992). | MR 1184622 | Zbl 0936.37016

[Ya] Yampolsky M., The attractor of renormalization and rigidity of towers of critical circle maps, Comm. Math. Phys. 218, no. 3, p. 537-568 (2001). | MR 1828852 | Zbl 0978.37033